MathSciNet Relay Station
MathSciNet bibliographic data
MR2384473 60G60 (42C40 60G15 60G18)
Ayache, Antoine; Linde, Werner Approximation of Gaussian random fields: general results and optimal wavelet representation of the Lévy fractional motion. J. Theoret. Probab. 21 (2008), no. 1, 69–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement